# SDR CA961009003

- Difficulty date: September 27, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Beech 200BEECH
- Engine: Pwa PT6A41
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Circuit Breaker
- Condition: Failed
- Location: Gear Motor
- Part time: 227 hours
- Stage of operation: AP
- Nature of condition: O
- Precautionary procedure: L

## Discrepancy

(CAN) GEAR FAILED TO EXTEND WHEN SELECTED DOWN. HYDRAULIC MOTOR DID NOT OPERATE. 60 AMP BREAKER WAS CHECKED AS IN. MOTOR THEN STARTED AND GEAR EXTENDED. 60 AMP BREAKER REPLACED.
